Are there dangers to being put on coumadin by a pulmonologist and then going to a homeopathic Dr. and them reducing coumadin levels and putting you on "natural coumadin"?
I have been on warfrin for 8 years and have many side affects / problems. I am on it for life, due to multiple clots. Yes, you can loose your hair. It may come out slowly, of quite rapid. Also you may find that it is more so in the summer months. It could also be because you have had a headache for some time or your head is getting too hot. I find if I have a cool shower, and gently massage my head, generally helps. :-)
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2009 • 2 answers
Posted 13 Oct 2009 • 2 answers
Posted 2 Jul 2013 • 9 answers
Posted 1 Sep 2013 • 4 answers
Posted 3 Nov 2015 • 1 answer